MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM TI ADOLESCENT LAT ENTRY FEMORAL NAIL-EX/360MM/RT-STER; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM TI ADOLESCENT LAT ENTRY FEMORAL NAIL-EX/360MM/RT-STER; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.031.976S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Part # 04.031.976s, synthes lot # h437000, supplier lot # n/a, release to warehouse date: 22aug2017, expiration date: 31jul2022, manufactured by: (b)(4).No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Customer quality investigation: the femoral nail was not returned.A photo-investigation was performed on the images.Upon inspecting the images provided, no fault or issue could be identified and confirmed.A dhr review was conducted based on the given lot number and showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.However, the part and lot number cannot be confirmed from the image of the device.Conclusion: product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.During the investigation, no product design issues, or discrepancies were observed.No manufacturing issues were noted during investigation.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Health effect clinician code (b)(4) used to capture injury.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent a hardware removal procedure of ex adolescent nail on the right femur.This report involves one (1) ø10mm ti adolescent lat entry femoral nail-ex/360mm/rt-ster.This is report 1 of 5 for (b)(4).

Brand Name
10MM TI ADOLESCENT LAT ENTRY FEMORAL NAIL-EX/360MM/RT-STER
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12253921
Report Number2939274-2021-04362
Device Sequence Number2885683
Product Code HSB
UDI-Device Identifier10886982094704
UDI-Public10886982094704
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K070843
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number04.031.976S
Device Catalogue Number04.031.976S
Device Lot NumberH437000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date07/30/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR